# SDR IPXA13M76832

- Difficulty date: January 8, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75101
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING NR 10 STRINGER IS CRACKED BETWEEN XORS 738-772.     REPAIRED LT WING NR 10 STRINGER BETWEEN XORS 738-772 REF SRM 57-00- 03, REPAIR 5, FIG 202.
